# SDR YENA201812120853

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 2535
- Aircraft time: 53,669 hours, 19,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 404, ATL-BOS. EMER EXIT LIGHTS STAY ILLUMINATED IN FLIGHT. R&R LIGHT SWITCH IAW ESPM 20-45-21. OPS CHECK GOOD AT THIS TIME. A/C OK FOR CONTINUED SERVICE.
